# SDR ASOA051079

- Difficulty date: December 10, 2005
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- System (JASC): 2530 · Buffet/Galleys
- Part: Odor
- Condition: Detected
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT REPORTED A POSSIBLE BURNING ODOR ASSOCIATED WITH THE NR 1 GALLEY HEATER.  (M)
